# SDR CALA2015020200077

- Difficulty date: February 2, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 68,252 hours, 14,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3400
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN DENTED AT STRINGER 27 LT & STATION 548.  MARKED REPAIRED FUSELAGE EXTERIOR & INITIATED DIP.  ACCOMPLISHED INSPECTION REQUIREMENT IAW ECRA 5530-05026 PT 2 ON OR BEFORE 46,700 TOTAL FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 41700 BUT BEFORE 42700 CYCLES FOR INSPECTION  REQUIREMENTS.
